Matt Andrews (2013) The limits of institutional reform in development
Changing rules for realistic solutions
Bibliographic Data
| ID | 9960849 |
|---|---|
| Authors | Christopher Pollitt (corresponding author) |
| Year | 2013 |
| Volume | 79 |
| Issue | 3 |
| Pages | 584-586 |
| Publication date | 2013-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | International Review of Administrative Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0020-8523 • E-ISSN: 1461-7226 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/0020852313497455b |
| OpenAlex | W2002593941 |
| Language | EN |
| References cited | 4 |
status: Published
Development (topology · Economics · Law and economics · Mathematical analysis · Mathematical economics · Political science · Economic Theory and Policy · International Development and Aid · Mathematics
| Highly cited | No |
|---|